Pebbling Graphs of Diameter Three and Four
Article first published online: 19 MAR 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 72, Issue 4, pages 398–417, April 2013
How to Cite
Postle, L., Streib, N. and Yerger, C. (2013), Pebbling Graphs of Diameter Three and Four. J. Graph Theory, 72: 398–417. doi: 10.1002/jgt.21648
- Issue published online: 8 FEB 2013
- Article first published online: 19 MAR 2012
- Manuscript Revised: 19 DEC 2011
- Manuscript Received: 24 NOV 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!